# SDR SWAA2018080724061

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 39,447 hours, 19,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHTS BATTERY FAILED CAPACITY CHECK.  R&R BATTERY PER AMM.
